# SDR YENA2022031100141

- Difficulty date: January 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78,180 hours, 29,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C A21-1260-01) FUSELAGE/ WFF SUPPORT STRUCTURE/ A320-53-1259 KEEL BEAM SHEAR PLATE & TI ANGLE FR41-42R/ CRACKS- PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
